It is generally not recommended to stop taking sertraline after only two days without consulting with a doctor. Sertraline is a medication that needs to be taken consistently over a period of time to be effective in treating depression, anxiety, and other mood disorders.
Stopping sertraline abruptly can cause withdrawal symptoms, which may include dizziness, nausea, headaches, and irritability. These symptoms can be uncomfortable and may make it difficult to stop taking the medication.
If you are experiencing side effects or other concerns about sertraline, it is important to talk to your doctor. Your doctor can help you determine the best course of action, which may include adjusting the dosage or switching to a different medication.
In conclusion, it is not recommended to stop taking sertraline after only two days without consulting with a doctor. Stopping the medication abruptly can cause withdrawal symptoms and may not effectively treat your underlying condition. It is important to work closely with your doctor to determine the best treatment plan for your unique needs.